# SDR FDEA201011084274

- Difficulty date: November 8, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,134 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: SRZ25005162CW
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT SIDE WALL PANEL 162 CW HAS MULTIPLE DENTS ON THE TOP SURFACE.  FABRICATED NEW SIDEWALL PANEL 162 CW IAW DWG 25-005, REV "H" AND DWG   25-011, REV "C".
